MAUDE Adverse Event Report: VYAIRE MEDICAL 3100 HIGH FREQUENCY OSCILLATING VENTILATOR (HFOV); VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL 3100 HIGH FREQUENCY OSCILLATING VENTILATOR (HFOV); VENTILATOR, HIGH FREQUENCY
Model Number 3100 A
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, no root cause could be determine yet.Any additional information received from the customer will be included in a follow-up report.
 
Event or Problem Description
The customer reported that the 3100a is giving low source gas light signal while on a patient use.The patient was transferred to another ventilator.No patient harm was reported.

Brand Name
3100 HIGH FREQUENCY OSCILLATING VENTILATOR (HFOV)
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key9850480
Report Number2021710-2020-11548
Device Sequence Number13644477
Product Code LSZ
UDI-Device Identifier10846446003024
UDI-Public(01)10846446003024(11)20050815
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3100 A
Device Catalogue Number768901
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2020
Initial Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1